Alert archive / Colorado / Flash Flood Warnings in 2010

Flash Flood Warning 11, NWS Pueblo, CO

July 20, 2010El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 20, 2010, 7:36 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2010, 7:36 PM MDT (01:36 UTC)
Expired
Jul 20, 2010, 10:19 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WGUS55 KPUB 210136
FFWPUB
COC041-210430-
/O.NEW.KPUB.FF.W.0011.100721T0136Z-100721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT TUE JUL 20 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 1030 PM MDT

* AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING ACROSS THE WARNED AREA. RAINFALL RATES OF 3 TO 4    
  INCHES PER HOUR HAVE BEEN REPORTED IN THE WIDEFIELD AREA.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SOUTHERN    
  COLORADO SPRINGS...FOUNTAIN...SECURITY AND WIDEFIELD.

AMATEUR RADIO REPORTED ONE-HALF INCH OF RAIN IN 7 MINUTES IN THE 
WIDEFIELD AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3877 10441 3855 10432 3856 10474 3877 10480

$$
3 follow-up statements
712 
WGUS75 KPUB 210208
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
808 PM MDT TUE JUL 20 2010

COC041-210430-
/O.CON.KPUB.FF.W.0011.000000T0000Z-100721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
808 PM MDT TUE JUL 20 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL EL PASO
COUNTY UNTIL 1030 PM MDT...

AT 756 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WILL HEAVY RAIN STILL OCCURRING IN PORTIONS OF THE 
WARNING AREA...WITH RAINFALL RATES OF 2 TO 3 INCHES PER HOUR LIKELY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SOUTHERN 
COLORADO SPRINGS...FOUNTAIN...SECURITY AND WIDEFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

&&

LAT...LON 3877 10441 3855 10432 3856 10474 3877 10480

$$
418 
WGUS75 KPUB 210230
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
830 PM MDT TUE JUL 20 2010

COC041-210430-
/O.CON.KPUB.FF.W.0011.000000T0000Z-100721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
830 PM MDT TUE JUL 20 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL EL PASO
COUNTY UNTIL 1030 PM MDT...

AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS EASTERN PORTIONS OF 
THE WARNED AREA. ONLY LIGHT RAIN WAS OVER WESTERN PORTIONS OF THE 
WARNED AREA INCLUDING FOUNTAIN...SECURITY AND WIDEFIELD.  RAINFALL 
RATES OVER CHICO CREEK AND BLACK SQUIRREL CREEK ARE LIKELY 2 TO 3 
INCHES PER HOUR.  THESE STORMS WERE MOVING EASTWARD AND THE HEAVY 
RAIN SHOULD MOVE EAST OF THE WARNED AREA BY 915 PM.

SOME STREET FLOODING IS STILL LIKELY OCCURRING IN SOME AREAS OF 
SECURITY AND WIDEFIELD.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...SOUTHERN COLORADO SPRINGS...FOUNTAIN AND SECURITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

&&

LAT...LON 3877 10441 3855 10432 3856 10474 3877 10480

$$
421 
WGUS75 KPUB 210419
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1019 PM MDT TUE JUL 20 2010

COC041-210432-
/O.CAN.KPUB.FF.W.0011.000000T0000Z-100721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
1019 PM MDT TUE JUL 20 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL EL
PASO COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

A FEW SHOWERS OR THUNDERSTORMS MAY MOVE ACROSS THE REGION LATE THIS 
EVENING...BUT THE RAINFALL WITH THIS ACTIVITY IS EXPECTED TO BE ON 
THE LIGHT SIDE. 

LAT...LON 3877 10441 3855 10432 3856 10474 3877 10480

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 3:13 PM MDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 20, 3:13 PM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT TUE JUL 20 2010

.SHORT TERM...
(TODAY AND TONIGHT)

...THREAT OF SEVERE WEATHER THIS AFTERNOON AND EVENING...

MAIN CONCERN IN THE SHORT TERM IS THE POTENTIAL FOR SVR TS MAINLY
THIS EVE. PLAINS CURRENTLY LOOKING QUITE CAPPED...WITH CIN ABOVE 100
J/KG E OF I-25. STATIONARY BOUNDARY IS LOCATED JUST S OF THE NM-CO
BORDER AND FOCUS THERE MAY STAY S OF OUR CWA. UPPER FORCING NO VERY
STRONG...BUT IT APPEARS A WEAK DISTURBANCE WILL MOVE OUT OF THE
DESERT SW THIS AFTERNOON...AND COMBINE WITH A QUICK-MOVING SHORT
WAVE MOVING THRU THE NRN ROCKIES LATE THIS AFTERNOON AND EVE.
BULK SHEARS NOT ALL THAT STRONG...IN THE 25-35 KT RANGE...BUT WITH
CAPES FROM 1000-2000 J/KG AND SOME RESIDUAL BOUNDARIES COULD
POTENTIALLY SEE A SUPERCELL OR TWO...ALTHO THE PRIMARY STORM MODE
SHOULD BE MULTICELLULAR. MAIN THREATS WILL BE WIND ALONG WITH SOME
MARGINAL SVR HAIL OVR THE I-25 CORRIDOR...AND PERHAPS SLIGHTLY
LARGER HAIL TO THE N AND E WHERE SHEAR AND INSTABILITY ARE A BIT
HIGHER. BUT THE LATTER WILL LIKELY HOLD OFF TIL THIS EVE DUE TO THE
STRONGER CAP. SHOULD SEE A DECENT COVG OF STORMS MOVE ACROSS THE CWA
FROM W TO E THIS EVE...WINDING DOWN LATE THIS EVE. SOME LOW CLOUDS
AGAIN POSSIBLE OVR THE NRN ZONES BY EARLY WED MORNING.

TOMORROW...SHOULD BE A TYPICAL JULY DAY WITH NEAR OR SLIGHTLY ABOVE
AVG TEMPS AND MONSOONAL MOISTURE TO CONTEND WITH IN THE AFTERNOON.
UPPER WINDS RELAX ON WED...SO MAIN FOCUS WILL SHIFT TOWARDS THE
THREAT OF LOCALLY HEAVY RAINFALL WITH AFTERNOON AND EVE STORMS.
PROGS INDICATE THAT THE SFC LOW WILL SET UP FARTHER TO THE N AND E
TOMORROW AFTERNOON...WITH FRONTAL BOUNDARY EXTENDING THRU CENTRAL
KS. THREAT FOR HEAVY RAINFALL WILL FALL MAINLY OVR THE NRN ZONES
INCLUDING EL PASO AND KIOWA COUNTIES. ROSE

.LONG TERM...
(WEDNESDAY NIGHT THROUGH NEXT TUESDAY)

SURFACE BOUNDARY REMAINS ALONG OR JUST NORTH OF THE ARKANSAS RIVER
THROUGH WED EVENING...WHICH SHOULD KEEP FOCUS FOR HEAVIER RAIN
OVER NORTHERN SECTIONS OF THE AREA. NOT MUCH IN THE WAY OF UPPER
LEVEL FEATURES TO KEEP STORMS GOING PAST MIDNIGHT...SO WILL TRIM
BACK POPS OVER MOST AREAS...KEEPING SOME ISOLATED TSRA OVER THE
SOUTHWEST AND CENTRAL MOUNTAINS...WHERE MID-LEVEL MOISTURE LOOKS
SLIGHTLY DEEPER. ON THURSDAY...MID LEVEL MOISTURE PLUME REMAINS
SOLIDLY IN PLACE OVER THE AREA...THOUGH SOUTHWEST FLOW ALOFT
GRADUALLY WORKS DOWN TO THE SURFACE AT MOST LOCATIONS BY
AFTERNOON...WITH SURFACE DEWPOINTS FALLING INTO THE 40S ACROSS THE
PLAINS. MODELS STILL DEVELOP FAIRLY WIDESPREAD PRECIP BY
EARLY EVENING...THOUGH SUSPECT STORM INTENSITY AND RAINFALL
POTENTIAL WILL BE LOWER THAN THE PAST FEW DAYS AS SURFACE
INSTABILITY LESSENS. CONTINUED TO UNDERCUT GUIDANCE MAX TEMPS THU
AFTERNOON...AS 700 MB TEMPS CHANGE LITTLE AND MOS CONTINUES ITS
WARM BIAS.

AIR MASS APPEARS TO DRY FRIDAY...AS WESTERLY FLOW INCREASES IN
RESPONSE TO WEAK UPPER TROUGH EJECTING INTO THE NORTHERN PLAINS.
OVER THE MOUNTAINS...BEST MOISTURE SHOULD REMAIN OVER SOUTHERN
SECTIONS...WHILE SOUTHERN EDGE OF DRIER AIR LIMITS STORM CHANCES
OVER CENTRAL MOUNTAIN ZONES. OVER THE PLAINS...RATHER DIFFUSE
FRONTAL BOUNDARY DROPS SOUTH DURING THE DAY...THOUGH BEST UPSLOPE
SURGE AND DEEPER MOISTURE SEEMS TO WAIT UNTIL FRIDAY EVENING TO
MOVE SOUTH. KEPT ISOLATED TO LOW END SCATTERED POPS OVER MOST
ZONES THROUGH FRIDAY EVENING...THOUGH MAY NEED TO INCREASE POPS
OVER THE PLAINS IF DEEPER MOISTURE CAN MAKE IT HERE IN TIME.
CONTINUED TO UNDERCUT GUIDANCE TEMPS SLIGHTLY FOR MAXES MOST
LOCATIONS.

FOR SATURDAY AND SUNDAY...PATTERN CONTINUES TO LOOK RATHER WET FOR
MOST OF THE REGION...WITH PERSISTENT UPSLOPE PUSHING 60F DEWPOINTS
TOWARD I-25 BY SUNDAY AFTERNOON...WHILE WEAK SOUTHERLY FLOW IN THE
MID AND UPPER LEVELS KEEPS AIR MASS FAIRLY MOIST OVER THE
MOUNTAINS. DIDN'T BOOST POPS TOO MUCH YET...THOUGH IF MODEL TRENDS
CONTINUE...MAY NEED HIGHER POPS MANY AREAS BOTH SAT AND SUN. FLOW
ALOFT WILL BE VERY WEAK BOTH DAYS...WITH SLOW MOVING STORMS AND
A THREAT FOR FLASH FLOODING. CLOUDS AND PRECIP SHOULD KEEP MAX
TEMPS BOTH DAYS COOLER THAN AVERAGE FOR A CHANGE.

SOUTHWEST FLOW ALOFT INCREASES SLIGHTLY EARLY NEXT WEEK...WITH
SOME MODEST DRYING SPREADING OVER THE AREA. STILL MORE THAN ENOUGH
MOISTURE FOR AT LEAST ISOLATED STORMS EACH DAY...WITH TEMPERATURES
WARNING BACK TO A LITTLE ABOVE SEASONAL NORMALS BY TUE.

&&

.AVIATION...WILL SEE A THREAT FOR TS WITH FREQUENT LTG...BRIEF
GUSTY WINDS...AND SMALL GR...OVR THE TAF SITES PARTICULARLY IN
THE 22Z-03Z TIME FRAME. DEPENDING ON TS COVERAGE...COULD ALSO SEE
SOME MVFR TO LOCALLY IFR CIGS EARLY WED MORNING...PARTICUALRLY FOR
KCOS AND NRN EL PASO COUNTY. MORE STORMS ARE EXPECTED WED
AFTERNOON. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

44/10
Hazardous weather outlook, Jul 20, 5:45 AM MDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
545 AM MDT TUE JUL 20 2010

COZ058>089-093>099-211145-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
545 AM MDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS LATE THIS
MORNING AND SPREAD INTO THE ADJACENT PLAINS DURING THE AFTERNOON AND
EVENING.  THE MAIN THREATS WITH THUNDERSTORMS TODAY WILL BE LOCALLY
HEAVY RAIN...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS UP
TO 40 MPH.  HOWEVER...ONE OR TWO STORMS ACROSS THE SOUTHEAST PLAINS
COULD BECOME SEVERE LATE THIS AFTERNOON AND EVENING...PRODUCING HAIL
UP TO THE SIZE OF HALF DOLLARS...AND WIND GUSTS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE EACH DAY...WITH THUNDERSTORMS MOST NUMEROUS OVER
AND NEAR THE MOUNTAINS. LOCALLY HEAVY RAIN...GUSTY WINDS UP TO 50
MPH AT TIMES...HAIL UP TO THE SIZE OF NICKELS AND HAZARDOUS LIGHTNING
WILL BE THE PRIMARY METEOROLOGICAL THREATS WITH THUNDERSTORMS EACH
DAY. AT THIS TIME...IT APPEARS THAT THE HIGHEST POTENTIAL OF
WIDESPREAD HEAVY RAINFALL SHOULD BE NOTED FROM SATURDAY INTO NEXT
MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 2 PM MDT ACROSS THE SOUTHEAST PLAINS.

In the hours before

Local storm report, Jul 20, 6:24 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
624 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             4 SSW BLACK FOREST      38.96N 104.72W
07/20/2010  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            OVER PAST 3 MINUTES.

&&

MN
Local storm report, Jul 20, 6:37 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             5 SSW BLACK FOREST      38.95N 104.73W
07/20/2010  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0611 PM     TSTM WND GST     5 SSW BLACK FOREST      38.95N 104.73W
07/20/2010  M62.00 MPH       EL PASO            CO   TRAINED SPOTTER

&&

MN
Local storm report, Jul 20, 6:38 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             3 WNW HOLLY             38.07N 102.18W
07/20/2010  M1.75 INCH       PROWERS            CO   PUBLIC

&&

MN
Local storm report, Jul 20, 6:51 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
651 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     FLASH FLOOD      3 N PETERSON AFB        38.87N 104.70W
07/20/2010                   EL PASO            CO   AMATEUR RADIO

            12 INCHES OF WATER ON POWERS BLVD.

0646 PM     FLASH FLOOD      4 E COLORADO SPRINGS    38.83N 104.75W
07/20/2010                   EL PASO            CO   AMATEUR RADIO

            18 INCHES OF WATER AT CHELTON AND PLATTE.

0647 PM     HAIL             HARTMAN                 38.12N 102.22W
07/20/2010  M1.00 INCH       PROWERS            CO   TRAINED SPOTTER

            2 TO 3 INCH DIAMETER BRANCHES BLOWN OFF OF TREES.

&&

MN
Local storm report, Jul 20, 7:28 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             19 S LAS ANIMAS         37.79N 103.22W
07/20/2010  M1.50 INCH       BENT               CO   LAW ENFORCEMENT

            LOCATED AT COUNTY ROAD 10 AND SETCHFIELD DAM

&&

KMOZLEY
Local storm report, Jul 20, 7:30 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             12 NE HARTMAN           38.24N 102.06W
07/20/2010  E1.00 INCH       PROWERS            CO   PUBLIC

&&

SHODANIS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:04 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jul 20, 6:10 PM MDTSevere Thunderstorm WarningPUBProwers65 min
Jul 20, 6:19 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero41 min
Jul 20, 6:22 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jul 20, 6:29 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo46 min
Jul 20, 6:30 PM MDTSevere Thunderstorm WarningPUBEl Paso60 min
Jul 20, 6:43 PM MDTFlash Flood WarningPUBEl Paso99 min
Jul 20, 6:46 PM MDTTornado WarningPUBEl Paso31 min
Jul 20, 6:52 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers53 min
Jul 20, 6:58 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Crowley, Las Animas, Otero, Pueblo46 min
Jul 20, 7:36 PM MDTSevere Thunderstorm WarningPUBKiowa51 min
Jul 20, 7:43 PM MDTSevere Thunderstorm WarningPUBKiowa25 min
Jul 21, 9:19 AM MDTFlash Flood WatchPUBChaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more12 hr
Jul 21, 5:50 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr

Nearby

Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.